| Model Number |
3040 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a hair was present on the pressure pump gauge.A encore 26 inflation device was selected for use.Upon unpacking, it was noted that there was a hair attached to the pressure pump gauge.The device was considered contaminated and the procedure was completed with another of the same device.No complications were reported and the patient was stable.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed the gauge needle was at 0 atm when received.The device did not have visual defects or any contamination.